# SDR SWAA2024080823164

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 45,605 hours, 24,000 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE CATCHING ON DOOR FRAME<[01] REMOVED R-2 GIRT BAR FROM THE GIRT BAR RETAINER CLIPS; RELOCATED SLIDE GIRT AND REINSTALLED GIRT BAR IN THE RETAINER CLIPS. OPENED AND CLOSED R-2 DOOR AND NO DEFECT NOTED. REF: B-737NG AMM 25-66-01-200-802.;[02] VERIFIED GIRT BART ACCOMODATED AND PROPERLY INSTALLED. OP CHECK OF DOOR PERFORMED AND SLIDE OK.
